I already have a rash on muy upper chest and severe numbness especially in my arms and face. My anxiety/ panic attacks are horrible today. I'm very sensitive to all meds but it usually takes a little longer to notice any side effects. Han anyone else experienced side effects this early.
I had server reactions to Topanga, after a year and a half, I finally discontinued it . It is a med that really mess with you kidneys. I would personally advice any one and every one to never take Topamax It is not worth the side effects. It is the worst med I have ever taken. Get on something else immediately. Sorry I am so intent about this but it is a horrible drug. You can't mess around with your kidneys!
I had the tingling and numbness for a little while until, my body got used to it. It felt as though my hands & feet were asleep. I did very well on topamax. I only had some brain fog but, I was on a higher dose.
Anxiety- can be a side effect. A doctor took me off topamax to see if, it was causing my restless panic. I’m glad it wasn’t! (It was actually, the BuSpar I was on... )
I had to stop topamax in January/February because-my insurance stopped paying for it. I could only take the brand.
I am very sensitive to medication & side effects. It took a few weeks but, my body got used to it & it worked out...
The side effects do ease up. I would try to stick with it unless, it’s completely unbearable for you.
I've never taken Topamax but if you're reacting badly already I would stop dosing it. From my experience as someone with sensitive brain chemistry, most mood stabilizers aren't great for anxiety. Try natural non drug approaches. Sometimes there's no chemical solution, Jewelsr001.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2012 • 6 answers
Posted 20 Nov 2013 • 3 answers
Posted 8 Jan 2015 • 5 answers
Posted 26 Feb 2015 • 4 answers
Posted 10 Apr 2016 • 1 answer